Regularity Criterion for the Nematic Liquid Crystal Flows in Terms of Velocity
Ruiying Wei,
Zheng-an Yao and
Yin Li
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We study the regularity criterion for the 3D nematic liquid crystal flows in the framework of anisotropic Lebesgue space. More precisely, we proved some sufficient conditions in terms of velocity or the fractional derivative of velocity in one direction.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/234809.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/234809.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:234809
DOI: 10.1155/2014/234809
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().